# SDR AALA202507164941

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 20,611 hours, 5,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR GIRT BAR FITTINGS NEED TO BE ADJUSTED. ADJUSTED L1 DOOR, GIRT BAR FITTINGS PER ROUTINE JOB CARD 26C83152006.
